# SDR YENA2025111901111

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 84,593 hours, 30,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1891, PVD-RSW.  DIRTY SOCK ODOR IN AFT CABIN REPORTED BY INFLIGHT DESCENDING THROUGH 10,000 FT. NO ODOR OBSERVED IN COCKPIT.
